# SDR USAABB00038

- Difficulty date: March 14, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EXIT IDENTIFIER AT R1 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
